Couldn't find what you looking for?

TRY OUR SEARCH!

Hey there,
I'm 22 yrs old.. and I have been taking Marvelon-28 for about a year now..

For about 5 months or so.. I have been having weird periods.
Most of the time now they start off with dark brown spotting... then it goes heavy for about a day or 2...
Also when I get the heavier period... its almost like a clot.. but not quite...

I have been told that birth control can mess up your period.. but I have never talked to anyone with a similar problem while taking birth control...
I'm thinking I should just take the 21's instead of the 28's so I don't have to worry about a period...

My period schedule as of Jan.16/07 - Jan.19(today):

Jan.16 - Flow: Spotting, Flow Color: Brownish-Pink, Clots: Small
Jan.17 - Flow: Spotting, Flow Color: Brownish-Pink, Clots: Small
^(Almost no period)^
Jan.18 - Flow: Spotting, Flow Color: Brown, Clots: Small
^(Almost no period)^
Jan.19 - Flow: Heavy, Flow Color: Dark-Red, Clots: Medium
^(Thick, Dark Red... Crampy...)^

Anyways.. if someone could give me some info on my concern, it would be greatly appreciated...

Thanx!

Loading...

Hi my name is irene i have been bleeding for3 weeks an it hasnt stopped yet idk whats going on but im sure it was the birth control that did it im.not scared because when i did go to the doctor they told me i was irregular an it would take some time for it to become regulated again but its has been almost a year since i have been off the pill hpw long should it take to have a regular period again...
Reply

Loading...